# SDR ASOA201000168

- Difficulty date: February 2, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON RT FLOOR SEAT TRACK FROM 10CD TO 19CD.   REMOVED RT SEAT RAIL AT FS 669.40 TO FS 855.40 AND FS 855.40 TO FS 977.00 WITCH COVERS FROM 10CD TO 19CD DUE TO BEING OUT OF LIMITS AFTER BLENDING ON CORROSION IAW SRM 53-51-49-101-001-A01. NEW SEAT RAILS FOR FS669.40 TO FS 977.00 ARE ON ORDER AND NEEDS TO BE INSTALLED. INSTALLED NEW SEAT TRACK ON RT SIDE OF FUSELAGE FROM FS 836.50 TO FS 977 IAW AMM 53-00-49-400-801 PO M321, M232. 3. SEAT RAILS FS 669.40 TO FS 836.50 RT FUSELAGE SIDE REQUIRES INSTALLATION. INSTALLED NEW SEAT TRACK RAILS ON RT SIDE AT FS 669.40 TO FS 836.50 IAW AMM 53-00-49-400-801.
